# SDR UHLA201505030339

- Difficulty date: May 3, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,989 hours, 29,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEIR WAS A BURNING ODOR IN THE COCKPIT AND CABIN DURING FLIGHT. THE ACFT LANDED UNEVENTFULLY AT ITS INTENDED DESTINATION.  MAINTENANCE INSPECTED THE ELECTRICAL DISTRIBUTION SYSTEM, THE CABIN AND COCKPIT LIGHTING, THE ELECTRIC HYDRAULIC PUMPS, AND THE ANTI-ICE SYS WITH NO DEFECTS. THEY ALSO RAN BOTH PACKS FROM BOTH THE ENGINE AND APU BLEED SYSTEMS WITH NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE WITH NO ODORS OR SIGNS OF BURNING.
